Alert archive / California / Wind Advisories in 2011
Wind Advisory 18, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Feb 26, 2011, 8:53 PM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2011, 8:53 PM PST (04:53 UTC)
- Expired
- Feb 27, 2011, 9:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
957 WWUS76 KLOX 270453 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 853 PM PST SAT FEB 26 2011 ...WIDESPREAD FROST EXPECTED ACROSS SOUTHWESTERN CALIFORNIA... ...GUSTY WINDS EXPECTED ACROSS THE MOUNTAINS TONIGHT INTO EARLY SUNDAY... .A VERY COLD AIR MASS WILL MOVE IN BEHIND THE EXITING STORM SYSTEM TONIGHT. MANY WIND PROTECTED LOCATIONS WILL DROP TO SUBFREEZING TEMPERATURES DURING THE PRE-DAWN HOURS SUNDAY MORNING. IN ADDITION...GUSTY NORTHERLY WINDS WILL DEVELOP ACROSS THE MOUNTAINS TONIGHT IN THE WAKE OF THE COLD UPPER LOW PRESSURE SYSTEM MOVING EAST. CAZ053-054-271300- /O.NEW.KLOX.WI.Y.0018.110227T0453Z-110227T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 853 PM PST SAT FEB 26 2011 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST SUNDAY. * TIMING: NORTHERLY WINDS WILL INCREASE OVERNIGHT. * WINDS: NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH...STRONGEST NEAR I5 CORRIDOR. * IMPACTS: THE COMINBATION OF GUSTY WINDS AND ICY CONDITIONS WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS ACROSS MANY MOUNTAIN ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-271300- /O.NEW.KLOX.WI.Y.0018.110227T0453Z-110227T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 853 PM PST SAT FEB 26 2011 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST SUNDAY. * TIMING: NORTHERLY WINDS WILL INCREASE OVERNIGHT. * WINDS: NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH...STRONGEST THROUGH PASSES AND CANYONS. * IMPACTS: THE COMINBATION OF GUSTY WINDS AND ICY CONDITIONS WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS ACROSS MANY MOUNTAIN ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ039-271300- /O.CON.KLOX.FR.Y.0002.110227T1000Z-110227T1600Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA 853 PM PST SAT FEB 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY. * TEMPERATURE: TEMPERATURES WILL DROP TO BETWEEN 29 TO 32 DEGREES IN WIND PROTECTED AREAS FOR AT LEAST 3 HOURS EARLY SUNDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. PETS SHOULD BE BROUGHT INDOORS OR IN A BARN OVERNIGHT. && $$ CAZ040-271300- /O.CON.KLOX.FR.Y.0002.110227T1000Z-110227T1600Z/ VENTURA COUNTY COAST- INCLUDING...VENTURA...OXNARD...CAMARILLO 853 PM PST SAT FEB 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY. * TEMPERATURE: TEMPERATURES WILL DROP TO BETWEEN 30 TO 32 DEGREES ACROSS THE WIND PROTECTED INTERIOR PORTION OF THE OXNARD PLAIN FOR AT LEAST 3 HOURS EARLY SUNDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. PETS SHOULD BE BROUGHT INDOORS OR IN A BARN OVERNIGHT. && $$ CAZ044-045-271300- /O.CON.KLOX.FR.Y.0002.110227T1000Z-110227T1600Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 853 PM PST SAT FEB 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY. * TEMPERATURE: TEMPERATURES WILL DROP TO BETWEEN 29 TO 32 DEGREES IN WIND PROTECTED AREAS FOR AT LEAST 3 HOURS EARLY SUNDAY MORNING. ISOLATED READINGS INTO THE MID 20S WILL BE POSSIBLE IN THE OJAI VALLEY. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. PETS SHOULD BE BROUGHT INDOORS OR IN A BARN OVERNIGHT. && $$ CAZ088-271300- /O.CON.KLOX.FR.Y.0002.110227T1000Z-110227T1600Z/ SANTA CLARITA VALLEY- INCLUDING...SANTA CLARITA...NEWHALL...VALENCIA 853 PM PST SAT FEB 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY. * TEMPERATURE: TEMPERATURES WILL DROP TO BETWEEN 28 TO 32 DEGREES IN WIND PROTECTED AREAS FOR AT LEAST 3 HOURS EARLY SUNDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. PETS SHOULD BE BROUGHT INDOORS OR IN A BARN OVERNIGHT. && $$ CAZ547-548-271300- /O.CON.KLOX.FR.Y.0002.110227T1000Z-110227T1600Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY...PASADENA...SAN GABRIEL...POMONA 853 PM PST SAT FEB 26 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY. * TEMPERATURE: TEMPERATURES WILL DROP TO BETWEEN 29 TO 32 DEGREES IN WIND PROTECTED AREAS FOR AT LEAST 3 HOURS EARLY SUNDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. PETS SHOULD BE BROUGHT INDOORS OR IN A BARN OVERNIGHT. && $$ GOMBERG
3 follow-up statements
346 WWUS76 KLOX 271204 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 404 AM PST SUN FEB 27 2011 ...WIDESPREAD FROST EXPECTED ACROSS SOUTHWESTERN CALIFORNIA THROUGH MID MORNING... ...GUSTY WINDS EXPECTED ACROSS THE MOUNTAINS THROUGH MID MORNING... .A VERY COLD AIR MASS IS SITTING ATOP OF THE AREA THIS MORNING. MANY WIND PROTECTED LOCATIONS WILL EXPERIENCE SUBFREEZING TEMPERATURES THROUGH MID MORNING. IN ADDITION...THERE WILL BE GUSTY NORTH WINDS ACROSS THE MOUNTAINS IN THE MORNING. CAZ039-271600- /O.CON.KLOX.FR.Y.0002.000000T0000Z-110227T1600Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA 404 AM PST SUN FEB 27 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURE: TEMPERATURES WILL DROP TO BETWEEN 29 TO 32 DEGREES IN WIND PROTECTED AREAS FOR AT LEAST 3 HOURS EARLY THIS MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. PETS SHOULD BE BROUGHT INDOORS OR IN A BARN OVERNIGHT. && $$ CAZ040-271600- /O.CON.KLOX.FR.Y.0002.000000T0000Z-110227T1600Z/ VENTURA COUNTY COAST- INCLUDING...VENTURA...OXNARD...CAMARILLO 404 AM PST SUN FEB 27 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURE: TEMPERATURES WILL DROP TO BETWEEN 30 TO 32 DEGREES ACROSS THE WIND PROTECTED INTERIOR PORTION OF THE OXNARD PLAIN FOR AT LEAST 3 HOURS EARLY THIS MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. PETS SHOULD BE BROUGHT INDOORS OR IN A BARN OVERNIGHT. && $$ CAZ044-045-271600- /O.CON.KLOX.FR.Y.0002.000000T0000Z-110227T1600Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 404 AM PST SUN FEB 27 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURE: TEMPERATURES WILL DROP TO BETWEEN 29 TO 32 DEGREES IN WIND PROTECTED AREAS FOR AT LEAST 3 HOURS EARLY THIS MORNING. ISOLATED READINGS INTO THE MID 20S WILL BE POSSIBLE IN THE OJAI VALLEY. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. PETS SHOULD BE BROUGHT INDOORS OR IN A BARN OVERNIGHT. && $$ CAZ088-271600- /O.CON.KLOX.FR.Y.0002.000000T0000Z-110227T1600Z/ SANTA CLARITA VALLEY- INCLUDING...SANTA CLARITA...NEWHALL...VALENCIA 404 AM PST SUN FEB 27 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURE: TEMPERATURES WILL DROP TO BETWEEN 28 TO 32 DEGREES IN WIND PROTECTED AREAS FOR AT LEAST 3 HOURS EARLY THIS MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. PETS SHOULD BE BROUGHT INDOORS OR IN A BARN OVERNIGHT. && $$ CAZ547-548-271600- /O.CON.KLOX.FR.Y.0002.000000T0000Z-110227T1600Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY...PASADENA...SAN GABRIEL...POMONA 404 AM PST SUN FEB 27 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURE: TEMPERATURES WILL DROP TO BETWEEN 29 TO 32 DEGREES IN WIND PROTECTED AREAS FOR AT LEAST 3 HOURS EARLY THIS MORNING. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. PETS SHOULD BE BROUGHT INDOORS OR IN A BARN OVERNIGHT. && $$ CAZ053-054-271700- /O.CON.KLOX.WI.Y.0018.000000T0000Z-110227T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 404 AM PST SUN FEB 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TIMING: STRONG NORTHERLY WINDS WILL LAST THROUGH MID MORNING BEFORE DIMINISHING. * WINDS: NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH... STRONGEST NEAR I5 CORRIDOR. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND ICY CONDITIONS WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS ACROSS MANY MOUNTAIN ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-271700- /O.CON.KLOX.WI.Y.0018.000000T0000Z-110227T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 404 AM PST SUN FEB 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TIMING: STRONG NORTHERLY WINDS WILL LAST THROUGH MID MORNING BEFORE DIMINISHING. * WINDS: NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH... STRONGEST THROUGH PASSES AND CANYONS. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND ICY CONDITIONS WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS ACROSS MANY MOUNTAIN ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ASR
894 WWUS76 KLOX 271601 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 801 AM PST SUN FEB 27 2011 CAZ039-271715- /O.EXP.KLOX.FR.Y.0002.000000T0000Z-110227T1600Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA 801 AM PST SUN FEB 27 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. TEMPERATURES ARE WARMING UP ABOVE FREEZING THIS MORNING BUT ARE EXPECTED TO FALL TO NEAR OR SLIGHTLY BELOW FREEZING WITH AREAS OF FROST AGAIN LATER TONIGHT. $$ CAZ040-271715- /O.EXP.KLOX.FR.Y.0002.000000T0000Z-110227T1600Z/ VENTURA COUNTY COAST- INCLUDING...VENTURA...OXNARD...CAMARILLO 801 AM PST SUN FEB 27 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. TEMPERATURES ARE WARMING UP THIS MORNING BUT ARE EXPECTED TO FALL TO BETWEEN 32 AND 34 DEGREES WITH PATCHY FROST IN MANY AREAS AGAIN LATER TONIGHT. $$ CAZ044-045-271715- /O.EXP.KLOX.FR.Y.0002.000000T0000Z-110227T1600Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- INCLUDING...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY 801 AM PST SUN FEB 27 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. TEMPERATURES ARE WARMING UP ABOVE FREEZING THIS MORNING BUT ARE EXPECTED TO FALL BELOW FREEZING WITH AREAS OF FROST AGAIN LATER TONIGHT. $$ CAZ088-271715- /O.EXP.KLOX.FR.Y.0002.000000T0000Z-110227T1600Z/ SANTA CLARITA VALLEY- INCLUDING...SANTA CLARITA...NEWHALL...VALENCIA 801 AM PST SUN FEB 27 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. TEMPERATURES ARE WARMING UP ABOVE FREEZING THIS MORNING BUT ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING WITH AREAS OF FROST AGAIN LATER TONIGHT. $$ CAZ547-548-271715- /O.EXP.KLOX.FR.Y.0002.000000T0000Z-110227T1600Z/ LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- INCLUDING...WOODLAND HILLS...NORTHRIDGE...BURBANK... UNIVERSAL CITY...PASADENA...SAN GABRIEL...POMONA 801 AM PST SUN FEB 27 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. TEMPERATURES ARE WARMING UP ABOVE FREEZING THIS MORNING BUT ARE EXPECTED TO FALL TO NEAR OR BELOW FREEZING WITH AREAS OF FROST AGAIN LATER TONIGHT. $$ CAZ053-054-271715- /O.CON.KLOX.WI.Y.0018.000000T0000Z-110227T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 801 AM PST SUN FEB 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TIMING: STRONG NORTHERLY WINDS WILL LAST THROUGH MID MORNING BEFORE DIMINISHING. * WINDS: NORTHWEST TO NORTH 25 TO 35 MPH WITH GUSTS TO 50 MPH...STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND ICY CONDITIONS WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS ACROSS MANY MOUNTAIN ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-271715- /O.CON.KLOX.WI.Y.0018.000000T0000Z-110227T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 801 AM PST SUN FEB 27 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TIMING: STRONG NORTHERLY WINDS WILL LAST THROUGH MID MORNING BEFORE DIMINISHING. * WINDS: NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO 45 MPH...STRONGEST THROUGH PASSES AND CANYONS. * IMPACTS: THE COMBINATION OF GUSTY WINDS AND ICY CONDITIONS WILL MAKE FOR TREACHEROUS DRIVING CONDITIONS ACROSS MANY MOUNTAIN ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WOFFORD
111 WWUS76 KLOX 271659 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 859 AM PST SUN FEB 27 2011 CAZ053-054-271800- /O.EXP.KLOX.WI.Y.0018.000000T0000Z-110227T1700Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 859 AM PST SUN FEB 27 2011 ...WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. NORTHERLY WINDS ARE DECREASING THIS MORNING WITH JUST ISOLATED GUSTS TO AROUND 35 MPH THROUGH THE PASSES. WINDS WILL CONTINUE TO DECREASE THROUGHT THE DAY. $$ CAZ052-271800- /O.EXP.KLOX.WI.Y.0018.000000T0000Z-110227T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 859 AM PST SUN FEB 27 2011 ...WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. NORTHERLY WINDS ARE DECREASING THIS MORNING WITH JUST ISOLATED GUSTS TO AROUND 30 MPH THROUGH THE PASSES. WINDS WILL CONTINUE TO DECREASE THROUGHT THE DAY. $$ WOFFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 26, 8:00 PM PST, 53 minutes earlier.
Area forecast discussion, Feb 26, 8:00 PM PST, 53 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 800 PM PST SAT FEB 26 2011 .SYNOPSIS... THE LOW PRESSURE SYSTEM IS EXPECTED TO MOVE OUT OF THE REGION TONIGHT TAKING THE POSSIBILITY OF PRECIPITION WITH IT. A BRIEF PERIOD OF FAIR WEATHER IS FORECASTED FOR EARLY NEXT WEEK BEFORE THE APPROACH OF THE NEXT PRECIPITATION EVENT AROUND MIDWEEK...BUT THE END OF THE WEEK DRY AND PARTLY CLOUDY. && .SHORT TERM (TONIGHT-TUE)...VERY COLD UPPER LOW MOVING OVERHEAD THIS EVENING WITH 500 MB TEMPS RIGHT AROUND -35C. VERY INTERESTING WEATHER DAY ACROSS FORECAST AREA...WITH MANY REPORTS OF GRAUPEL/SMALL HAIL...SOME OF WHICH ACCUMULATED. ALSO...SNOW LEVELS WERE REPORTED AS LOW AS 1000 FEET...WITH REPORTS OF SNOW IN SIMI VALLEY...MOORPARK...LA CRESCENTA...AND THE HOLLYWOOD HILLS. WHILE DOPPLER RADAR IS CURRENTLY SHOWING AN OVERALL DECREASE IN AREAL COVERAGE OF SHOWERS...THERE IS AN ACTIVE AREA OF SHOWER DEVELOPMENT ACROSS THE SOUTHERN COAST OF LOS ANGELES COUNTY...AND THE ADJACENT COASTAL WATERS. 18Z AND 00Z NAM SOLUTIONS DID INDICATE THAT THE BEST AREA OF INSTABILITY WOULD BE IN THIS AREA THIS EVENING. ANY SHOWER ACTIVITY THAT CONTINUES THIS EVENING WILL BRING THE THREAT OF GRAUPEL/SMALL HAIL...AS WELL AS SNOW LEVELS LOCALLY DOWN TO 1000 FEET. WITHIN THE NEXT FEW HOURS...SHOULD SEE SHOWER ACTIVITY DECREASE IN MOST AREAS DUE TO DRIER NORTHERLY FLOW MOVING INTO REGION AS UPPER LOW BEGINS TO SHIFT EASTWARD. WHILE THERE COULD STILL BE SOME ISOLATED SNOW SHOWER ACTIVITY TONIGHT ACROSS THE MOUNTAINS AND ANTELOPE VALLEY...WILL LET WINTER STORM WARNINGS/ADVISORIES EXPIRE AT 9 PM SINCE THERE WILL BE LITTLE OR NO ADDITIONAL ACCUMULATION EXPECTED. HOWEVER...WILL BE POSTING WIND ADVISORY FOR THE MOUNTAINS...AS GUSTY NORTHERLY WINDS EXPECTED TO INCREASE OVERNIGHT...ESPEICALLY I5 CORRIDOR WHERE GUSTS TO 50 MPH CAN BE EXPECTED. OTHER MAIN CONCERN TONIGHT WILL BE COLD TEMPERATURES. WHILE MANY OF THE VALLEYS AND COASTAL AREAS WILL BE VULNERABLE TO SOME WIND...THERE WILL BE POCKETS OF WIND SHELTERED AREAS THAT WILL SEE TEMPERATURES FALL BELOW FREEZING...WITH COLDEST VALLEYS EXPECTED TO DROP INTO THE MID 20S. AS A RESULT...FROST ADVISORY IN EFFECT FOR THE VALLEYS OF LOS ANGELES/VENTURA COUNTIES...AS WELL AS THE COASTAL AREAS OF VENTURA AND SOUTHERN SANTA BARBARA COUNTIES. IN ADDITION...FRIGID CONDITIONS EXPECTED IN THE MOUNTAINS TONIGHT...WITH COLDER LOCATIONS EXPECTED TO FALL INTO SINGLE DIGITS...WITH LOCAL WIND CHILL READINGS BELOW ZERO. WITH SUCH COLD AIR MASS IN PLACE FOLLOWING PRECIPITATION...THERE WILL BE A SIGNIFICANT CONCERN FOR WIDESPREAD BLACK ICE ACROSS ROADWAYS IN THE MOUNTAINS...ANTELOPE VALLEY...AND SOME INTERIOR VALLEY LOCATIONS. COOL AND DRY SUNDAY WITH SOME NORTHERLY MORNING BREEZES. CONTINUED DRY WITH A SLIGHT WARMING TREND MONDAY AND TUESDAY. *** FROM PREVIOUS DISCUSSION *** .LONG TERM (WED-SAT)...MODELS IN BETTER AGREEMENT SHOWING A WEAK SYSTEM MOVING INTO THE AREA WEDNESDAY AND WEDNESDAY NIGHT. BEST CHANCES FOR RAIN WILL BE NORTH OF PT CONCEPTION, BUT IT MAY HAVE JUST ENOUGH PUNCH WITH IT TO BRING SOME LIGHT PRECIP TO THE SOUTH AS WELL. BY FRIDAY AND SATURDAY HIGH PRESSURE WILL STRENGTHEN OFF THE COAST OF MEXICO WITH A LITTLE RIDGE PUSHING UP INTO THE SOUTHWESTERN U.S. THIS WILL FINALLY BRING TEMPS BACK TO AND LIKELY ABOVE NORMAL BY NEXT WEEKEND WITH HIGHS INTO THE 70S AT LOWER ELEVATIONS. && .AVIATION...26/2320Z. COLD AND UNSTABLE AIR MASS WILL CONTINUE TO GENERATE SCATTERED SHOWERS THIS AFTERNOON...MAINLY OVER THE MOUNTAINS AND INTERIOR VALLEYS. STILL A SLIGHT CHANCE OF THUNDERSTORMS ACROSS REGION BUT NOT SIGNIFICANT THREAT TO INCLUDE IN ANY PARTICULAR TAF. MAIN IMPACTS WILL CONTINUE TO BE HAIL AND LOW SNOW LEVELS...WITH REPORTS LOCALLY DOWN TO 1500 FEET THIS AFTERNOON. ATMOSPHERE EXPECTED TO BEGIN DRYING AND STABILIZING LATER THIS EVENING...DIMINISHING THREAT OF SHOWERS. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE THIS EVENING...BECOMING MORE NORTHERLY OVERNIGHT. KLAX...STILL A SLIGHT CHANCE OF A RAIN SHOWER THROUGH EARLY EVENING...OTHERWISE MAIN CONCERN WILL BE GUSTY WEST WINDS...WITH GUSTS BETWEEN 25 AND 30 KNOTS EXPECTED DURING NEXT FEW HOURS. KBUR...STILL A CHANCE OF SHOWER ACTIVITY THROUGH EARLY EVENING. ATMOSPHERE EXPECTED TO DRY LATER THIS EVENING AS NORTHERLY WINDS DEVELOP. && .LOX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...GOMBERG AVIATION...GOMBERG SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 26, 11:15 AM PST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1115 AM PST SAT FEB 26 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-271400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1115 AM PST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY VERY COLD WEATHER WILL BRING MANY HAZARDS TO THE AREA TODAY. HEAVY SNOW AND STRONG WINDS WILL MAKE TRAVELING INTO OR THROUGH THE MOUNTAINS VERY HAZARDOUS. LOW ELEVATIONS SNOW POSSIBLY DOWN TO 1500 OR 2000 FEET WILL MAKE FOR HAZARDOUS CONDITIONS BOTH FOR PEOPLE TRAVELING AND WORKING OUTSIDE. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE LAND AND SEA TODAY AND WILL PRODUCE GUSTY WINDS AND SMALL HAIL. BEACHGOERS WILL FACE HAZARDOUS RIP CURRENTS TODAY. TEMPERATURES WILL FALL RAPIDLY TONIGHT...WITH MANY AREAS EXPERIENCING SUB-FREEZING CONDITIONS. * WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY EARLY MORNING TEMPERATURES WILL DIP BELOW FREEZING ACROSS ALMOST ALL NON BEACH AREAS SUNDAY MORNING. * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE/RK
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 4:35 PM PST | Winter Weather Advisory | LOX | 4 hr | |
| Feb 27, 2:10 PM PST | Frost Advisory | LOX | Los Angeles | 19 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.